# SDR QXEA0101861

- Difficulty date: November 6, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER STRUCTURE RIB NR 5 IS CRACKED BETWEEN RIVETS.  REPAIRED IAW FOKKER SRM 51-31-01.
